# SDR HEEA062135

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521AC
- Make and model: Skrsky S76A
- Aircraft serial: 760261
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 23052360
- Condition: Mismanufactured
- Location: Engine Oil
- Component: 23035179
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVING INSPECTION REVEALED OIL PUMP PRESSURE BODY CAGE HEIGHT BELOW SPECS.  REFERENCE:  AFA NR 41388A.
